# SDR AALA20091201TUL09

- Difficulty date: December 1, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN LONGERON 30, STATION 389.  ACCOMPLISHED INTERNAL DOUBLER REPAIR UNDER SRM 54-04 FIG 38.
